MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120C0
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b, pro code (product code), dsk, itx, iyo.
 
Event or Problem Description
It was reported that the procedure was cancelled.During the procedure, an avvigo multi-modality guidance system was selected for use, the image showed up was affected by a snowflake-like artifact.The procedure was cancelled due to the issue prior to treatment being completed.

Brand Name
AVVIGO?+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24570726
Report Number2124215-2026-13603
Device Sequence Number12853531
Product Code DQK
UDI-Device Identifier00191506033125
UDI-Public(01)00191506033125(11)250417(10)108284591
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120C0
Device Catalogue NumberH7492493120C0
Device Lot Number0108284591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/11/2026
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown